MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500E BLOOD GAS SYSTEM; RP 500E

SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500E BLOOD GAS SYSTEM; RP 500E
Catalog Number 11416751
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has requested instrument files and investigation will commence once they are received.The customer states that the last name demographic is set as a required demographic and that they have other rp500e's on the same software version (v5.2) that do not have this issue.The cause of this event is unknown.
 
Event or Problem Description
The customer reported that the instrument is not saving the last name demographics when data is entered and does not show on the test record correctly.The customer states that the last name is from a previous test.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Based on the new information provided by the customer, the root cause was due to a customer education/training issue.The customer toggled the last name demographic and saved settings.The issue has been resolved.The rp500e is performing as intended and is operational.No systemic product problem identified.

Brand Name
RAPIDPOINT 500E BLOOD GAS SYSTEM
Common Device Name
RP 500E
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key21873306
Report Number3002637618-2025-00027
Device Sequence Number18093577
Product Code CHL
UDI-Device Identifier00630414286143
UDI-Public(01)00630414286143
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11416751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown